Medical Questions > Womens Health > Birth Control Forum

Need advice (severe depo vera side effects)

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
I have been on depo vera for almost a year now and have SEVERE side effects I am having panic/anxiety attacks every other night painful tenderness and sharp pains, severe depression moodswings which all is putting pressure on my relationship along with every single side effect . I am absolutely on wits end and I have two months left on this shot and feel like I will go crazy because all my side effects are becoming worst is there anything I can do to lessen this?
Did you find this post helpful?
|

replied May 14th, 2009
Extremely eHealthy
if I were you i'd talk to my doctor about getting off the shot if it's that bad...is there a reason you went on the shot? would you be ok with remembering a pill?
|
Did you find this post helpful?

User Profile
replied May 14th, 2009
There isn't any reason only the fact I didn't take pills, but my partner and I agreed this is my last shot and I will be on the pills after july, I never had any of this side effects before I went on it
|
Did you find this post helpful?

User Profile
replied May 15th, 2009
I was on the depo shot ONE TIME. I was miserable for three months. I bled every day. I was so weak at the end I could not get out of bed. I think since it is a shot, it`s not reversable so I`m guessing you will just have to wait it out. I know it sucks. I use Mirena now and I absolutely love it.
|
Did you find this post helpful?

User Profile
replied May 18th, 2009
Supporter
i was also on the depo for the three months and i didnt like the side effects it caused. i was bleeding for 1 1/2 months. i would feel weak and fatigue if i dont eat. everyone i know complain about this birth control pill. i suggest you get off of it and find something else like the pill.
|
Did you find this post helpful?